| Model Number |
VTICM5_12.1 |
| Medical Device Problem Code |
Misfocusing (1401)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
01/11/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A4 - unk.A5 - unk.A6 - unk.H6 - work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.1mm vticm5_12.1, -5.0/1.0/079 (sphere/cylinder/axis), implantable collamer lens into the patient's right eye (od) on (b)(6) 2023.The lens was replaced with a same length different power lens due to refractive surprise on (b)(6) 2023.This resolved the problem.
Additional Manufacturer Narrative
H3: device evaluation - lens was returned in microcentrifuge vial with moisture and residue/debris on product.Visual inspection found haptic broken.Dimensional and functional inspection found the lens to be within specification.Claim#: (b)(4).